MathSciNet Relay Station
MathSciNet bibliographic data
MR517762 90C30 (49B50)
Maurer, H.; Zowe, J. First and second order necessary and sufficient optimality conditions for infinite-dimensional programming problems. Math. Programming 16 (1979), no. 1, 98–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement